# SDR SWAA2022031606885

- Difficulty date: September 7, 2019
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 46,816 hours, 31,681 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT STA 500D WL 156 FROM RBL 25 TO LBL 25 BKHD ANGLE CORRODED / REMOVED AND REPLACED LOWER ANGLE AT FWD CARGO COMPARTMENT AFT BULK HEAD STA 500 D WL 156 FROM LBL 25 - RBL 25 IAW BOEING DRAWING 143A9481 REV A AND B 737 SRM 51-40-02-0G-0
